Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 258, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 14, 2008, 1:33 PM CDT for 5 counties in Iowa. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 1:33 PM CDT (18:33 UTC)
- Expired
- Jun 14, 2008, 2:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Grundy County, IA, Hamilton County, IA, Hardin County, IA, Marshall County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 88 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 1:45 PM CDT | HAIL 0.75 | 3 Sse Hubbard, IA | 60 MPH WINDS AS WELL. HAIL TAKING LEAVES OFF TREES. |
| Jun 14, 1:45 PM CDT | HAIL 0.88 | 3 Sw New Providence, IA | DIME TO NICKEL SIZED HAIL. DELAYED REPORT. |
| Jun 14, 1:48 PM CDT | HAIL 0.75 | 3 S Eldora, IA | |
| Jun 14, 2:03 PM CDT | HAIL 0.88 | Ssw Union, IA | |
| Jun 14, 2:16 PM CDT | HAIL 1 | Conrad, IA | |
| Jun 14, 2:23 PM CDT | HAIL 0.75 | Beaman, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:11 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 141833
SVRDMX
IAC075-079-083-127-169-141915-
/O.NEW.KDMX.SV.W.0258.080614T1833Z-080614T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
133 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GRUNDY COUNTY IN CENTRAL IOWA...
SOUTHEASTERN HAMILTON COUNTY IN CENTRAL IOWA...
SOUTHERN HARDIN COUNTY IN CENTRAL IOWA...
NORTHERN MARSHALL COUNTY IN CENTRAL IOWA...
NORTHEASTERN STORY COUNTY IN CENTRAL IOWA...
* UNTIL 215 PM CDT.
* AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEW PROVIDENCE...OR 48 MILES WEST OF WATERLOO...AND MOVING EAST AT
41 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW PROVIDENCE BY 135 PM CDT...
UNION AND ELDORA BY 145 PM CDT...
WHITTEN AND LISCOMB BY 150 PM CDT...
CONRAD AND BEAMAN BY 200 PM CDT...
BEAMAN...GRUNDY CENTER AND 8 MILES SOUTH OF HOLLAND BY 205 PM
CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR EASTERN IOWA.
LAT...LON 4229 9278 4210 9278 4219 9347 4233 9354
4250 9272 4229 9270
TIME...MOT...LOC 1833Z 265DEG 36KT 4226 9322
$$
SMALL3 follow-up statements
000
WWUS53 KDMX 141841
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
141 PM CDT SAT JUN 14 2008
IAC079-169-141851-
/O.CAN.KDMX.SV.W.0258.000000T0000Z-080614T1915Z/
HAMILTON IA-STORY IA-
141 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STORY AND
SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
AT 136 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR EASTERN IOWA.
LAT...LON 4229 9270 4229 9278 4210 9278 4219 9324
4221 9324 4221 9334 4222 9343 4235 9343
4250 9272
TIME...MOT...LOC 1841Z 265DEG 36KT 4227 9311
$$
IAC075-083-127-141915-
/O.CON.KDMX.SV.W.0258.000000T0000Z-080614T1915Z/
HARDIN IA-GRUNDY IA-MARSHALL IA-
141 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHERN MARSHALL...WESTERN GRUNDY AND SOUTHERN HARDIN
COUNTIES...
AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NEW PROVIDENCE...OR 45 MILES WEST OF WATERLOO...MOVING
EAST AT 41 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITTEN AND LISCOMB BY 150 PM CDT...
CONRAD AND BEAMAN BY 200 PM CDT...
GRUNDY CENTER AND 8 MILES SOUTH OF HOLLAND BY 205 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR EASTERN IOWA.
LAT...LON 4229 9270 4229 9278 4210 9278 4219 9324
4221 9324 4221 9334 4222 9343 4235 9343
4250 9272
TIME...MOT...LOC 1841Z 265DEG 36KT 4227 9311
$$
SMALL000
WWUS53 KDMX 141858
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
157 PM CDT SAT JUN 14 2008
IAC075-083-127-141915-
/O.CON.KDMX.SV.W.0258.000000T0000Z-080614T1915Z/
HARDIN IA-GRUNDY IA-MARSHALL IA-
157 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN MARSHALL...WESTERN GRUNDY AND SOUTHEASTERN HARDIN
COUNTIES...
AT 155 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LARGE
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE LEADING EDGE OF THIS
STORM WAS LOCATED NEAR UNION...OR 39 MILES SOUTHWEST OF
WATERLOO...MOVING EAST AT 42 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CONRAD BY 205 PM CDT...
BEAMAN BY 210 PM CDT...
9 MILES SOUTH OF GRUNDY CENTER BY 215 PM CDT...
GO TO A BASEMENT OR SMALL INTERIOR ROOM. COVER YOURSELF. EVACUATE
MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. LARGE WIND
BLOWN HAIL...AND SEVERE STRAIGHT LINE WINDS CAN CAUSE EXTENSIVE
DAMAGE JUST LIKE A TORNADO.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR EASTERN IOWA.
LAT...LON 4229 9270 4229 9278 4210 9278 4218 9318
4221 9320 4240 9321 4250 9272
TIME...MOT...LOC 1857Z 273DEG 37KT 4224 9300
$$
SMALL000
WWUS53 KDMX 141919
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
217 PM CDT SAT JUN 14 2008
IAC075-083-127-141927-
/O.EXP.KDMX.SV.W.0258.000000T0000Z-080614T1915Z/
HARDIN IA-GRUNDY IA-MARSHALL IA-
217 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORHTEASTERN MARSHALL
COUNTY...WESTERN GRUNDY AND SOUTHEASTERN HARDIN COUNTIES HAS
EXPIRED...
AT 214 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
HOWEVER...SOUTHEAST HARDIN AND NORTHERN MARSHALL COUNTIES ARE UNDER
A NEW SEVERE THUNDERSTORM WARNING UNTIL 315 PM.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR EASTERN IOWA.
LAT...LON 4229 9270 4229 9278 4210 9278 4218 9318
4221 9320 4240 9321 4250 9272
TIME...MOT...LOC 1858Z 273DEG 37KT 4224 9299
$$
MOYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:17 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 14, 11:17 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1117 AM CDT SAT JUN 14 2008 .DISCUSSION... UPDATED FORECAST OUT WITH LITTLE CHANGE. PRIMARY QUESTION IS CONVECTIVE TRENDS THIS AFTERNOON INTO TONIGHT. VARIOUS 00Z WRF RUNS ALONG WITH 12Z NAM STILL HINTING AT ALONG AND N OF HIGHWAY 30 FOR PEAK HEATING DEVELOPMENT. 16Z SFC ANLYS ALSO SHOWS SUBTLE CONVERGENCE IN THESE AREAS. 09Z SREF AND 12Z RUC/GFS LOOKING FARTHER S HOWEVER SO CONFIDENCE TO CHANGE FORECAST IN EITHER DIRECTION NOT THAT GREAT. ANY DEVELOPMENT WILL TAKE AWHILE TO INITIATE DUE TO THE SUBTLE CONVERGENCE AND PROJECTED DEEP MIXING...POSSIBLY UP TO H7...WHICH WILL LOWER DEWPOINTS SOMEWHAT. THUS HAVE REMOVED POPS BEFORE 21Z. DISCUSSION BELOW REGARDING STORM TYPE STILL APPEARS TO BE QUITE VALID. && .PREV DISCUSSION... LOW LEVEL MOISTURE IS EXPECTED TO RETURN NORTH TODAY WITH DEWPOINTS CLIMBING BACK INTO THE 60S ACRS THE CNTRL AND SOUTH. 850 MB TEMPERATURES INCREASE INTO THE MID TO UPPER TEENS AND COMBINED WITH A WEST TO SOUTHWEST WIND AT THE SFC WILL YIELD HIGHS IN THE 80S. EXPECT A LOW LEVEL MOISTURE DISCONTINUITY OVER NORTHERN IOWA WITH DEWPOINTS LINGERING IN THE 50S WITH A BOUNDARY LOCATED IN THIS REGION. SHORT WAVE CURRENTLY OVR WYOMING IS EXPECTED TO ARRIVE OVER IOWA NEAR PEAK HEATING AND THIS SHOULD SPARK A FEW THUNDERSTORMS BY 21Z. RATHER WEAK DIRECTIONAL SHEAR THOUGH THE LAYER TODAY HOWEVER GOOD SPEED SHEAR IS INTACT AND THIS WILL BE SUPPORTIVE FOR SUPERCELLS. GOOD LOW LEVEL LAPSE RATES AND NEAR UNIDIRECTIONAL FLOW WILL BE SUPPORTIVE OF DAMAGING WIND GUSTS. GOOD UPDRAFTS SHOULD BECOME SUSTAINED WITH HIGHS IN THE 80S AND COOL MID LEVELS CREATING GOOD MID LEVEL LAPSE RATES. THIS COMBINED WITH A MELTING LAYER AT OR BELOW 12 KFT WOULD SUGGEST POTENTIAL FOR GOLF BALL SIZED HAIL WITH THE STRONGEST UPDRAFTS. TORNADIC POTENTIAL FAIRLY LOW WITH UNFAVORABLE LOW LEVEL DIRECTIONAL SHEAR WITH SFC FLOW FROM THE WEST TO SOUTHWEST AND RELATIVELY HIGH LCLS. SHORTWAVE ROTATING AROUND BASE OF MAIN UPPER LOW OVER THE HUDSON BAY REGION TO DROP THROUGH DAKOTAS INTO THE MID MISSISSIPPI VALLEY LATE TONIGHT THROUGH SUNDAY NIGHT...WITH A FRONTAL BOUNDARY SAGGING SOUTHWARD THROUGH THE STATE. MAY HAVE SOME INITIAL CONVECTION ONGOING FROM THE AFTERNOON HOURS THIS EVENING ACROSS THE NRN/CNTRL CWA ALONG AXIS OF MOISTURE CONVERGENCE...THEN AS THE ABOVE SHORTWAVE APPROACHES THE AREA MAY GET ANOTHER ROUND OF CONVECTION LATE TONIGHT MOVING THROUGH NRN IA. AS FRONT BECOMES DRAPED ACROSS THE CWA MAINLY ALONG A WATERLOO TO ATLANTIC LINE...EXPECT ANOTHER ROUND OF CONVECTION TO DEVELOP MIDDAY SUNDAY INTO SUNDAY AFTERNOON ALONG AND SOUTH OF THE FRONT IN WARM SECTOR. FRONT QUICKLY SAGS SOUTH OF THE CWA BY SUNDAY EVENING...BUT DID GO WITH SLOWER NAM/EC TIMING AS GFS SEEMS TOO FAST. HOWEVER ALL MODELS HAVE TRENDED FASTER WITH THE TIMING OVER THE PAST FEW RUNS. OTHERWISE WITH FRONT LINGERING INTO THE NRN MO/SE IA AREA BY LATE EVENING...AND SOME INSTABILITY ALOFT STILL PRESENT MAY SEE A FEW POST-FRONTAL ISOLATED CELLS ACROSS THE SRN TIER OF COUNTIES LATE TONIGHT. OTHERWISE DRIER AIR TO PUSH INTO THE CWA...WITH SFC HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. GFS ADVERTISING H85 TEMPS TO DROP TO AROUND +3C SUNDAY NIGHT...WITH THE EC/NAM REMAINING A BIT WARMER. FOLLOWED THE WARMER SOLUTION AT THIS TIME...BUT DID TREND TEMPS DOWNWARD WITH RELATIVELY COOL AIR MOVING INTO THE CWA. OTHERWISE WITH MAIN VORTEX SLIDING EASTWARD INTO EARLY NEXT WEEK...AND NORTHWEST FLOW ALOFT EXPECT DRY CONDITIONS FOR THE MOST PART THROUGH MID WEEK. MODELS HINT AT A WEAK DISTURBANCE LATE TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT...BUT MOISTURE AN ISSUE SO HAVE LEFT THE FORECAST DRY FOR NOW. WITH THE NORTHWEST FLOW IN PLACE...AND H85 TEMPS IN THE AROUND +10C INTO THE TEENS...EXPECT HIGHS MAINLY IN THE 70S TO AROUND 80 THROUGHOUT NEXT WEEK. && .AVIATION...14/12Z VFR CONDITIONS THRU AT LEAST 20Z FOR ALL SITES. A FEW THUNDERSTORMS POSSIBLE OVER NORTHERN 3 TAF SITES (FOD/MCW/ALO) LATE THIS AFTERNOON AND OVERNIGHT. CHANCES IN THE FIRST 12 HRS IN AT ANY ONE SITE NOT GREAT WITH BETTER CHANCES AFTER THIS TIME. GUSTY WINDS LATE THIS MORNING AND INTO THE AFTERNOON DIMINISHING BY THIS EVENING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && RAD/MJA/BSS
Hazardous weather outlook, Jun 14, 5:15 AM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 515 AM CDT SAT JUN 14 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-151000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 515 AM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE BY THIS AFTERNOON INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER WITH THIS ACTIVITY LATE THIS AFTERNOON INTO TONIGHT..WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREATS. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA INTO SUNDAY AND SUNDAY NIGHT. OVERALL THE SEVERE WEATHER IS STILL EXPECTED TO BE SCATTERED...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AGAIN WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED WITH THIS SYSTEM...HOWEVER BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. WIDESPREAD AMOUNTS OF A HALF AN INCH TO THREE-QUARTERS OF AN INCH OF RAINFALL CAN BE EXPECTED ACROSS THE CWA THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN SUNDAY NIGHT. ALBRECHT
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:29 PM CDT | River Flood Warning | DMX | Polk | 38 hr |
| Jun 14, 3:52 AM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 14, 9:36 AM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 14, 2:12 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy | 48 min |
| Jun 14, 2:14 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 61 min |
| Jun 14, 2:35 PM CDT | Tornado Warning | DMX | Marshall, Tama | 40 min |
| Jun 14, 3:00 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 13 min |
| Jun 14, 3:15 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 15 min |
| Jun 14, 3:58 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 27 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.